# SDR DHL2004809510

- Difficulty date: December 30, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE - EXTERNAL SKIN CORRODED STA 857.000 L-11L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED REPAIR DOUBLER (AL7075-T6 0.100) INTERNAL FINGER DOUBLERS (2EA) (AL7075-T6 0.050) IAW DWG X32-R02.  CLEANED, TREATED AND PRIMED REPAIRED PARTS IAW SRM 51-1-8B.  FILLED VOID IN BLENDOUT WITH HYSOL IAW SRM 51-1-9.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIRED PARTS.
